Cough & Cold

You may also like:

Coldaway Cold & Flu Tablet
$2.41
Pseudoephedrine (Coldaway Cold & Flu) is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose). The combination of Coldaway Cold...
Add to cart

You may also like:

Pedilin 125ml Syrup
$2.53
Pedilin syrup 125 ml belongs to the respiratory system category It is used for expectorant, antihistaminic Form: syrup Active substances: diphenhydramine hci 14 mg/5 ml.
Add to cart

You may also like:

A-Ferin Forte 30 Tablets
$2.87
Paracetamol (A-ferin forte) is a non-opiate, Paracetamol (A-ferin forte) and antipyretic, prescribed for headache, pain (muscle ache, backache) and fever either alone or combined with other medications. It changes the...
Add to cart

You may also like:

Coldaway Plus 100ml Syrup
$3.15
Pseudoephedrine (Coldaway Cold & Flu) is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose). The combination of Coldaway Cold &...
Add to cart

You may also like:

A-Ferin Plus 100ml Syrup
$3.15
Paracetamol (A-ferin forte) is a non-opiate, Paracetamol (A-ferin forte) and antipyretic, prescribed for headache, pain (muscle ache, backache) and fever either alone or combined with other medications. It changes the...
Add to cart